Item Number: IBUP400
Ibuprofen 400mg Tablets are used for the relief of rheumatic and muscular pain, pain of non-serious arthritic conditions, backache, neuralgia, headache and migraine, dental pain and period pains.
For oral use only. The tablets should be swallowed with a drink of water, preferably with or after food. Unless otherwise directed by a doctor: Adults, the elderly and adolescents of 12 to 17 years: Take 1 tablet up to 3 times a day. The dose should not be repeated more frequently than every 4 hours and not more than 3 tablets should be taken in any 24 hour period.
Please read the leaflet enclosed before taking this product
Do not give to children under 12 years of age. Adults and the elderly: If this medicinal product is required for more than 10 days, or if symptoms persist or worsen, consult your doctor. Adolescents: If this medicinal product is required for more than 3 days, or if symptoms persist or worsen, consult your doctor. Do not take if you have a stomach ulcer, perforation or bleeding, are allergic to ibuprofen or any other ingredient, or to aspirin or other painkillers. Do not take if you are in the last 3 months of pregnancy. Consult a doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver kidney or bowel problems, are a smoker or are pregnant.
Ibuprofen 400mg. Also contains: Lactose, Sucrose, E110
Buscopan IBS Relief (pack of 20)
Buscopan lBS Relief is a tablet containing hyoscine butylbromide. This medicine is to relieve the abdominal cramps which cause pain and discomfort associated with Irritable Bowel Syndrome.1 star
Item #: BUSIBS
From £3.99 inc. VAT
Paracetamol 500mg Caplets (pack of 32)
Paracetamol 500mg Caplets1 star
Item #: PARACETC
From £1.49 inc. VAT
Actifed Multi-Action Tablets (pack of 12)
Actifed Multi-Action Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.1 star
Item #: ACRIFEDTAB
From £4.05 inc. VAT